# SDR ASAA2016122019105

- Difficulty date: December 20, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 37,404 hours, 11,178 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED AT GATE BOTH PACKS IN AUTO, ISOLATION VALVE IN OPEN ALL THREE ZONE CONTROL IN AUTO, ATTEMPTED QRC RESET, UNABLE TO CLEAR.  ACFT GROUNDED.  IAW FIM TASK 21-62 TASK 831, FOUND NR 2 TEMP CONTROL TCV FAULT. ACCOMPLISHED BITE & RESET FAULT. OPS NORMAL. OK FOR SERVICE.
